# SDR SWAA2013012111604

- Difficulty date: December 12, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 57,992 hours, 47,292 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 727 +3"  STRINGER 4R IS CRACKED DUE TO INCOMING REPAIR DOUBLER.  COMPLIED WITH EA 1-353-21368  REV -  &  REO G15805 REV IR AT S4R  STA 727D - 747.
